# SDR AALA202203303172

- Difficulty date: March 27, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737-8
- Aircraft serial: 33229
- Aircraft time: 26,642 hours, 11,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT BRACKET IS LOOSE 27C. FOUND FORWARD SCREW MISSING ON SEAT SHROUD. REPLACED SCREW PER CMM 25-21-61.
